Stability of nonlinear systems with differentiable linear parts

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

We suggest stability conditions for continuous nonlinear nonautonomous systems, whose linear parts are differentiable matrices. These conditions are formulated in terms of the eigenvalues of matrices. Moreover, an estimate for the region of attraction of the zero solution is derived.

Original languageEnglish
Pages (from-to)243-251
Number of pages9
JournalCircuits, Systems, and Signal Processing
Volume24
Issue number3
DOIs
StatePublished - 1 May 2005

Keywords

  • Nonlinear nonautonomous continuous systems
  • Region of attraction
  • Stability

Fingerprint

Dive into the research topics of 'Stability of nonlinear systems with differentiable linear parts'. Together they form a unique fingerprint.

Cite this